Log in to save to my catalogue

MULTIPLIERS OF LAPLACE TRANSFORM TYPE IN CERTAIN DUNKL AND LAGUERRE SETTINGS

MULTIPLIERS OF LAPLACE TRANSFORM TYPE IN CERTAIN DUNKL AND LAGUERRE SETTINGS

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2786952982

MULTIPLIERS OF LAPLACE TRANSFORM TYPE IN CERTAIN DUNKL AND LAGUERRE SETTINGS

About this item

Full title

MULTIPLIERS OF LAPLACE TRANSFORM TYPE IN CERTAIN DUNKL AND LAGUERRE SETTINGS

Author / Creator

Publisher

Cambridge, UK: Cambridge University Press

Journal title

Bulletin of the Australian Mathematical Society, 2012-04, Vol.85 (2), p.177-190

Language

English

Formats

Publication information

Publisher

Cambridge, UK: Cambridge University Press

More information

Scope and Contents

Contents

We investigate Laplace type and Laplace–Stieltjes type multipliers in the d-dimensional setting of the Dunkl harmonic oscillator with the associated group of reflections isomorphic to ℤd2 and in the related context of Laguerre function expansions of convolution type. We use Calderón–Zygmund theory to prove that these multiplier operators are bounde...

Alternative Titles

Full title

MULTIPLIERS OF LAPLACE TRANSFORM TYPE IN CERTAIN DUNKL AND LAGUERRE SETTINGS

Authors, Artists and Contributors

Author / Creator

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2786952982

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2786952982

Other Identifiers

ISSN

0004-9727

E-ISSN

1755-1633

DOI

10.1017/S0004972711003078

How to access this item